- Extremal Kähler Metrics on Ruled Surfaces, Thesis, Odense University, 1997.
- Extremal Kähler metrics on minimal ruled surfaces, J. reine angew. Math. 502 (1998) 175–197.
- Extremal Kähler Metrics and Hamiltonian Functions (with T. Chave, H. Pedersen and G. Valent), J. Geom. Phys. 31 (1999) 25–34.
- Quasi-Einstein Kähler Metrics (with H. Pedersen and G. Valent), Lett. Math. Phys. 50 (1999) 229–241.
- Kähler Yamabe minimizers on minimal ruled surfaces, Math. Scand. 90 (2002) 180–190.
- Extremal Kähler Metrics and Hamiltonian Functions, II, Glasgow Math. J. 44 (2002) 241–253.
- Hamiltonian 2 forms in Kähler geometry II Global Classification (with V. Apostolov, D.M.J. Calderbank, and P. Gauduchon), Journal of Differential Geometry 68, (2) (2004), 277-345.
- A remark on Kähler metrics of constant scalar curvature on ruled complex surfaces (with V. Apostolov), Bulletin of London Mathematical Society 38, (2006), 494-500.
- Hamiltonian 2-forms in Kähler geometry, III Extremal metrics and stability (with V. Apostolov, D.M.J. Calderbank, and P. Gauduchon. Invent. Math. 173 (2008) 547–601.
- Hamiltonian 2-forms in Kähler geometry, IV Weakly Bochnerflat Kähler manifolds, (with V. Apostolov, D.M.J. Calderbank, and P. Gauduchon. Communications in Analysis and Geometry 16 (1) (2008) 91–126.
- Extremal Kähler Metrics on Ruled Manifolds and Stability (with V. Apostolov, D.M.J. Calderbank and P. Gauduchon), in the proceedings of the conference in Differential Geometry in the honour of Jean-Pierre Bourguignon, IHES (France), Astérisque, 322 (2008) 161–176.
- Generalizations of Kähler-Ricci solitons on projective bundles (with G. Maschler), Mathematica Scandinavica 108 (2011) 161–176.
- The Energy of a Kähler class on Admissible Manifolds, (with S.R. Simanca), Mathematische Annalen, 351 (4) (2011) 805.
- Extremal Kähler metrics on projective bundles over a curve (with V. Apostolov, D.M.J. Calderbank, and P. Gauduchon), Advances in Mathematics 227 (6) (2011) 2385–2424.
- Non trivial examples of coupled equations for Kähler metrics and Yang-Mills connections, (with J. Keller), Cent. Eur. J. Math., 10 (5) (2012) 1673–1687.
- Toric Generalized Kähler-Ricci Solitons with Hamiltonian 2-form, joint work with É. Legendre, Mathematische Zeitschrift, August 2013, Volume 274, Issue 3–4, 1177–1209
- Sasakian Manifolds with perfect Fundamental Group, (with C. Boyer), African Diaspora Journal of Mathematics, Special Volume in Honor of Prof. Augustin Banyaga 14 (2) (2012) 98117.
- Extremal Sasakian Geometry on T² X S³ and Related Manifolds, joint work with C. Boyer, Compositio Math, 149, 149 (2013) 14311456.
- Extremal Sasakian Geometry on S³ -bundles over Riemann Surfaces, joint work with C. Boyer, Int Math Res Notices, first published online July 3, 2013 doi:10.1093/imrn/rnt139.
Math Department web pages
Created: 09 Nov 2000
Last modified: Apr 29, 2014 10:20:49 AM
Publications (Jue Wang) Faculty and Staff Publications (Alan D. Taylor)